| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: (b)(6) 2021.Explant date: (b)(6) 2021.Concomitant medical products: (b)(6) 2021, 113614 comp primary stem 240540, 118001 versa-dial/comp ti std taper 523780, unknown glenoid head 46mm 828790, 113954 md hybrid glenoid base 4mm 268280, pt-113950 glenoid post 861990.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient had an initial anatomic total shoulder.Patient had allergic reaction to cobalt chrome suffering pain and inflammation.Head was revised almost two years later.Patient continues to suffer from pain and inflammation.Doctor believes a patient matched implant to be the best for this patient so a pmi device was requested and spacer molds were inserted as part of this two stage revision.The glenoid component will be revised.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.